Effective diophantine approximation on 𝔾 M , II
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 24 (1997) no. 2, pp. 205-225.
@article{ASNSP_1997_4_24_2_205_0,
     author = {Bombieri, E. and Cohen, P. B.},
     title = {Effective diophantine approximation on $\mathbb {G}_M$, {II}},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {205--225},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 24},
     number = {2},
     year = {1997},
     mrnumber = {1487954},
     zbl = {0912.11028},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1997_4_24_2_205_0/}
}
TY  - JOUR
AU  - Bombieri, E.
AU  - Cohen, P. B.
TI  - Effective diophantine approximation on $\mathbb {G}_M$, II
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1997
SP  - 205
EP  - 225
VL  - 24
IS  - 2
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1997_4_24_2_205_0/
LA  - en
ID  - ASNSP_1997_4_24_2_205_0
ER  - 
%0 Journal Article
%A Bombieri, E.
%A Cohen, P. B.
%T Effective diophantine approximation on $\mathbb {G}_M$, II
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1997
%P 205-225
%V 24
%N 2
%I Scuola normale superiore
%U http://www.numdam.org/item/ASNSP_1997_4_24_2_205_0/
%G en
%F ASNSP_1997_4_24_2_205_0
Bombieri, E.; Cohen, P. B. Effective diophantine approximation on $\mathbb {G}_M$, II. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 24 (1997) no. 2, pp. 205-225. http://www.numdam.org/item/ASNSP_1997_4_24_2_205_0/

[B-W] A. Baker - G. Wüstholz, Logarithmic forms and group varieties, J. reine angew. Math. 442 (1993), 19-62. | EuDML | Zbl

[Bo] E. Bombieri, Effective Diophantine Approximation on G m, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 20 (1993), 61-89. | EuDML | Numdam | Zbl

[Bo-V] E. Bombieri - J. Vaaler, On Siegel's lemma, Invent. Math. 73 (1983), 11-32; Addendum, ibid 75 (1984), 177. | EuDML | Zbl

[S-V] T. Struppeck - J.D. Vaaler, Inequalities for heights of algebraic subspaces and the Thue-Siegel Principle, Analytic Number Theory, Proceedings of a Conference in Honor of Paul T. Bateman, B.C. Berndt, H.G. Diamond, H. Halberstam, A. Hildebrand eds., Progr. Math. Birkhäuser, Boston 85 (1990), 493-528. | Zbl

[Cor 1 ] P. Corvaja, Autour du théorème de Roth, preprint. | Zbl

[Cor 2] P. Corvaja, Une application nouvelle de la méthode de Thue, Ann. Inst. Fourier, Grenoble 45 (1995), 1177-1203. | EuDML | Numdam | Zbl